Posted by Roslynn on February 10, 2009, at 18:30:03
In reply to MAOI - Is insomnia a good sign of future response?, posted by SLS on February 10, 2009, at 11:22:58
I had insomnia when I started EMSAM. The drug eventually worked for me, but then the effect faded. Also, the skin reaction was too much to continue with the med.
> When I was most responsive to MAOIs early in my treatment history, this was a sign that I would eventually respond to the drug I was taking, whether it was Parnate, Nardil, or clorgyline.
> * Clorgyline is no longer available.
> Would anyone like to share their experiences with MAOI drugs and insomnia and whether they eventually responded to the drug?
> Unfortunately, quite a few people abort MAOI trials because of insomnia instead of being aggressive in remediating this side effect. I took two different benzodiazepines at the same time to treat the insomnia when it appeared.
> - Scott